# SDR ASAA2019011127960

- Difficulty date: January 11, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A83154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE UPPER SURFACE CORRODED BETWEEN STA 312 AND 328 AT APPROX. RBL 55. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR AREA INNER CHORD IAW BAC DWG 141A8310 REV B AND SRM 51-40-02, ORIGINAL MATERIAL THICKNESS .080 REMOVED .025 REMAINING .055 AND WAS BEYOND LIMITS.
